# SDR SWAA2015111245997

- Difficulty date: September 29, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 991932317
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE OTBD SIDE OF VORTILON ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
